# SDR COMA0260058

- Difficulty date: January 21, 2002
- Submitted: January 23, 2002
- Operation: Air carrier
- Aircraft: N786CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7333
- Aircraft time: 5,432 hours, 4,828 cycles
- System (JASC): 5270 · Door Warning System
- Part: Switch
- Part number: 840534
- Condition: Malfunctioned
- Location: Cabin Door
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

FLIGHT 6080 CABIN DOOR OUTER HANDLE CAUTION MESSAGE.REPLACED PROXIMITY SWITCH PS2MB.
